# SDR DXTA2009111303856

- Difficulty date: November 12, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 2,809 hours, 2,207 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, RT BRAKE FAILED AND ANTI-SKID LT ILLUM, RESET RT ADCR BIT AND APPLIED BRAKES.  ANTI-SKID LT ILLUM BUT RT ADCR BIT OK.  FOUND NOSE LANDING GEAR UPLOCK SWITCH OUT OF ADJUSTMENT BY MORE THE HALF THE REQUIRED ADJUSTMENT. ADJUSTED NLG UPLOCK SWITCH AS REQUIRED. PERFORMED OPERATIONAL TESTS OF LANDING GEAR WITH ALL RESULTS OF NORMAL OPERATION AND INDICATION. NO OTHER DEFECTS NOTED AT THIS TIME. WORK DONE PER MM 32-60-00 & 32-00-00.
